# SDR CA030408003

- Difficulty date: April 4, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 16,526 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 369D21640501
- Condition: Debonded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A DAILY INSPECTION ON THE TAIL ROTOR BLADES IT WAS NOTICED THAT THE LEADING EDGE WAS DEBONDING ON THE TRAILING EDGE OF THE LEADING EDGE ABRASION STRIP. THE LOCATION IS ABOUT 8 INCHES FROM THE TIP OF THE BLADE AND THE TOTAL LENGTH OF THE DELAM IS 4.5 INCHES. THE BLADE WAS REPLACED IMMEDIATELY WITH A SERVICEABLE BLADE. THIS IS THE NEW STYLE TAIL ROTOR BLADE WITH THE FULL LENGTH ABRASION STRIP. THE OTHER BLADE WAS INSPECTED AND NO DEFECTS WERE FOUND.
